# SDR YENA2018111400778

- Difficulty date: November 10, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N556JB
- Make and model: Airbus A320-232
- Aircraft serial: 1904
- Aircraft time: 60,258 hours, 21,817 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FT # 466, RSW-BOS. HAD BATTERIES TO EMER EXIT LIGHTS CHANGED, THINGS WORKED. HAD ON PWR TRANSFER FROM EXTERNAL POWER TO APU, ALL EXIT LIGHTS CAME ON AND REMAINED ON W/ SWITCH IN ARM POSITION; R & R EMER EXIT LT SWITCH (4WL) IAW ESPM 20-45-21. ALL OPS NORMAL AT THIS TIME. A/C OK FOR SVC.
